Open Access
Translator Disclaimer
december 2015 A new proof of extreme amenability of the unitary group of the hyperfinite II$_1$ factor
Philip A. Dowerk, Andreas Thom
Bull. Belg. Math. Soc. Simon Stevin 22(5): 837-841 (december 2015). DOI: 10.36045/bbms/1450389251

Abstract

We provide an alternative proof for the extreme amenability of the unitary group of the hyperfinite II${}_1$-factor von Neumann algebra, endowed with the strong operator topology.

Citation

Download Citation

Philip A. Dowerk. Andreas Thom. "A new proof of extreme amenability of the unitary group of the hyperfinite II$_1$ factor." Bull. Belg. Math. Soc. Simon Stevin 22 (5) 837 - 841, december 2015. https://doi.org/10.36045/bbms/1450389251

Information

Published: december 2015
First available in Project Euclid: 17 December 2015

zbMATH: 1347.46046
MathSciNet: MR3435085
Digital Object Identifier: 10.36045/bbms/1450389251

Subjects:
Primary: 22A05 , 54H11

Keywords: concentration of measure , extreme amenability , hyperfinite factor

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.22 • No. 5 • december 2015
Back to Top